Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The flow of an ideal incompressible fluid about a lens

Authors: Max Shiffman and D. C. Spencer
Journal: Quart. Appl. Math. 5 (1947), 270-288
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/22494
MathSciNet review: 22494
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. LAMB, Hydrodynamics, 6th ed., MacMillan, 1932.
  • [2] L. M. Milne-Thomson, Theoretical hydrodynamics, MacMillan, 1939.
  • [3] P. Frank and R. v. Mises, Die Differential- und Integralgleichungen der Mechanik und Physik, Rosenberg Publ., N. Y. C., 1943, vol. 2, pp. 808-875, by A. Sommerfeld, ``Theorie der Beugung.'' MR 0008415
  • [4] A. Sommerfeld, fiber verzweigte Potentiate irn Raum, Proc. London Math. Soc. (1) 28, 395-429 (1897). MR 2198422
  • [5] Basset, Proc. London Math. Soc. (1) 16, 286 (1885).

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X

Additional Information

DOI: https://doi.org/10.1090/qam/22494
Article copyright: © Copyright 1947 American Mathematical Society

American Mathematical Society